# SDR FDEA201907261894

- Difficulty date: July 26, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT: APPROX STA 1841, FLOOR SUPPORT ANGLE HAS CORROSION AT NUT   PLATES. (UNDERSIDE OF ANGLE). HEAVY AND LIGHT FROM RIGHT TO LEFT SIDE OF A/C. REMOVED AND REPLACED FLOOR SUPPORT AT STATION 1841 FROM RBL-1 TO RBL-63 REF   DAC DWG AGA7170 AND SRM 51-31-01 VOL.2.
